Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the nonimmersion of products of real projective spaces


Authors: Hyun-Jong Song and W. Stephen Wilson
Journal: Trans. Amer. Math. Soc. 318 (1990), 327-334
MSC: Primary 55N20; Secondary 57R42
MathSciNet review: 979967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we utilize $ B{P^*}(\;)$, a generalized cohomology theory associated with the Brown-Peterson spectrum to prove a nonimmersion theorem for products of real projective spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N20, 57R42

Retrieve articles in all journals with MSC: 55N20, 57R42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0979967-7
PII: S 0002-9947(1990)0979967-7
Keywords: Real projective space, $ B{P^*}$-theory, Euler class, immersion
Article copyright: © Copyright 1990 American Mathematical Society